# SDR SCNA20171015217

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 43,576 hours, 21,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOORBEAM BS 328, RBL 12 TO RBL 52 HAS AREAS OF CORROSION AND SCRATCHES. REMOVED CORROSION AND FOUNDTO BE OUT OF LIMITS.  REMOVED DAMAGED UPPER FLANGE FROM BL 0 - RBL 58 AND ACCOMPLISHED REPAIR.
